# SDR DLM88010994

- Difficulty date: June 17, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 26,690 hours, 21,043 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 6158
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY COFFEEMAKER SMOKING.  REMOVED AND REPLACED AFT COFFEEMAKER.  A/C RIGHT SIDE COFFEEMAKER OPS CHECKS NORMAL.
